# SDR SWAA2024020645215

- Difficulty date: January 23, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB UPPER BLADE SEAL GUIDE TRACK ASSY CRACKED AT AFT EDGE<[01] REMOVED AND REPLACED RT HORIZ STAB UPPER BLADE SEAL GUIDE TRACK AS PER B7370-700 SRM 51-40-02-0G-0 PARAGRAPH 9.;[02] VERIFIED STEP 1.
